# SDR DALA2015090405416

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON WEB ON BS 1437 BETWEEN LONGERONS 1 AND 2L.  WEB REPAIRED IAW ETI NR 88-15-317, REV 1 AND ER/A 537778-14 REV ORIGINAL.
